# SDR UIEA2020090421916

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,906 hours, 17,805 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AOA INOPERABLE.    REMOVED AND REPLACED CAPTAINS ANGLE OF ATTACK KORRY LIGHT ASSEMBLY IAW AMM 33-13-00 AND OPERATIONS CHECKED GOOD IAW AMM 30-32-00.
